| Model Number |
2320 |
| Medical Device Problem Code |
Device Stops Intermittently (1599)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.Visual inspection showed no external physical damage.The sensor failed continuity testing due to broken green and white conductors at the detector solder joint assembly.When the sensor was connected to a monitor a "probe is off the patient" error message displayed and the monitor alarmed audibly and visually.
Event or Problem Description
The customer reported the probe stopped working int the middle of an or case.No patient impact or consequences reported.